MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEPLUS PEN NEEDLE; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEPLUS PEN NEEDLE; BLOOD GLUCOSE SYSTEM
Model Number PEN NEEDLES
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/25/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not returned for evaluation.Customer declined replacement product, as it is using another product.Most likely underlying root cause: mlc-62-user had poor technique.Manufacturer contacted customer on (b)(6) 2018 in a follow-up call to ensure that the initial concern was resolved; customer stated the issues has been resolved and obtained a replacement for another brand at a local pharmacy.Customer refuses to send back the pen needles for evaluation and decided just throw them away, therefore manufacturer is unable to confirm customer's complaint at this time.
 
Event or Problem Description
Consumer reported complaint for bending pen needle.Customer called because they are using the true plus pen needles that are 31g x 1/4 in.And is stating the needle is bending when going into the skin.Customer did not report symptoms or medical attention.

Brand Name
TRUEPLUS PEN NEEDLE
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7625368
Report Number1000113657-2018-00669
Device Sequence Number2193939
Product Code FMI
UDI-Device Identifier00096295129113
UDI-Public(01)00096295129113(17)221101(10)X46ZJ9
Combination Product (Y/N)N
PMA/510(K) Number
K143437
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 06/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberPEN NEEDLES
Device Lot NumberX46ZJ9
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2018
Initial Report FDA Received Date06/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1